# SDR ASAA0955688

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,308 hours, 393 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CAPTURING THE LOCALIZER HTE A AUTOPILOT DISENGAGED AND WOULD NOT RE ENGAGE. GROUNDED YES. "A" AUTOPILOT LOGGED INVALID MMR/ILS DATA LAST FLT. PERFORMED LRU TEST FOR MMR/ILS REF MM 34 31 42 TEST PASSED & DFCS CURRENT STATUS TEST PASSED REF MM 22 11 00 & HGS OPS & SENSOR TEST PASSED REF MM 34 36 00 A/C REMAINS CATIIIA AUTOLAND & HGS QUAL.
